# SDR DALA2015070304105

- Difficulty date: July 3, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER AND LOWER SKIN ON RT ELEVATOR CONTROL TAB.    RT ELEVATOR CONTROL TAB WAS REPLACED.
